Regularity theory for Hamilton-Jacobi equations

Diogo Aquiar Gomes*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The objective of this paper is to discuss the regularity of viscosity solutions of time independent Hamilton-Jacobi Equations. We prove analogs of the KAM theorem, show stability of the viscosity solutions and Mather sets under small perturbations of the Hamiltonian.

Original languageEnglish (US)
Pages (from-to)359-374
Number of pages16
JournalJournal of Differential Equations
Issue number2
StatePublished - Jan 20 2003
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Regularity theory for Hamilton-Jacobi equations'. Together they form a unique fingerprint.

Cite this